Browse Title Index


 
Issue Title
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences A Class of Nondifferentiable Multiobjective Control Problems Abstract   PDF
I. Husain, Vikas K. Jain
 
Vol 6, No 1 (2013): Studies in Mathematical Sciences A Class of Weighted Weibull Distributions and Its Properties Abstract   PDF
Mervat Mahdy
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences A Multivariate Linear Regression on the Effect of Foreign Trade on Foreign Exchange Rates of Naira Using Bootstrap Approach Abstract   PDF
H. O. Obiora-Ilouno, J. I. Mbegbu
 
Vol 7, No 2 (2013): Studies in Mathematical Sciences Countably Semiadditive Functionals and the Hardy–Littlewood Maximal Operator Abstract   PDF
E. I. Berezhnoj, E. I. Smirnov
 
Vol 7, No 2 (2013): Studies in Mathematical Sciences Equipotential Energy Exchange Depends on Density of Matter Abstract   PDF
Jakub Czajko
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences Estimating Seemingly Unrelated Regressions with First Order Autoregressive Disturbances Abstract   PDF
E. I. Olamide, A. A. Adepoju
 
Vol 7, No 1 (2013): Studies in Mathematical Sciences Fritz John Type Duality in Nondifferentiable Continuous Programming with Equality and Inequality Constraints Abstract   PDF
I. Husain, A. Ahmed, Abdul Raoof Shah
 
Vol 6, No 1 (2013): Studies in Mathematical Sciences General Numerical Radius Inequalities Abstract   PDF
Mohammed Al-Dolat, Mohammed Ali
 
Vol 7, No 1 (2013): Studies in Mathematical Sciences Generalized Second-Order Duality for a Continuous Programming Problem with Support Functions Abstract   PDF
I. Husain, Santosh K. Srivastava
 
Vol 6, No 1 (2013): Studies in Mathematical Sciences Homogenization of Stokes Equation by Multiple Scale Expansion Method Abstract   PDF
E. K. Essel
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences How Could a Student Discover Something He/She Does Not Know It Before?: What Professional Development Those Mathematic Teachers Do Need? Abstract   PDF
Muath M. Shiyyab, Nedal Kamal Al-Shraifin
 
Vol 8, No 1 (2014): Studies in Mathematical Sciences Implementing a Group- and Project/Problem-Based Learning in a College Algebra Course Abstract   PDF
Abdramane Serme
 
Vol 6, No 1 (2013): Studies in Mathematical Sciences Maximization of Wealth in a Jump-Diffusion Model Abstract   PDF
Yunfeng YANG, Hao JIN
 
Vol 8, No 1 (2014): Studies in Mathematical Sciences On Defined by Modulus Abstract   PDF
N. Subramanian
 
Vol 6, No 1 (2013): Studies in Mathematical Sciences Oscillation and Nonoscillation Theorems for a Class of Fourth Order Quasilinear Difference Equations Abstract   PDF
LanChu LIU, Youwu GAO
 
Vol 7, No 2 (2013): Studies in Mathematical Sciences Path-Independence of Work Done Theorem Is Invalid in Center-Bound Force Fields Abstract   PDF
Jakub Czajko
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences Predator Harvesting in Systems with One Predator and Two Prey Habitats Abstract   PDF
R. P. Jaju, D. R. Owen, B. S. Bhatt
 
Vol 7, No 2 (2013): Studies in Mathematical Sciences Proof of the Jie Bove Conjecture Abstract   PDF
Dan LIU
 
Vol 8, No 1 (2014): Studies in Mathematical Sciences Proving the Twin Prime Conjecture Abstract   PDF
Dan LIU, Jingfu LIU
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences Related Distribution of Prime Numbers Abstract   PDF
Kaifu SONG
 
Vol 8, No 1 (2014): Studies in Mathematical Sciences Research on the Distribution of MersennePrimes Based on Zhou’s Conjecture Abstract   PDF
Wenlong DU, Bin SHEN, Yongqing ZHANG
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences Simulation of Exchange Rates of Nigerian Naira Against US Dollar, British Pound and the Euro Currency Abstract   PDF
Oyelami Benjamin Oyediran, Edooghogho Afieroho
 
Vol 6, No 2 (2013): Studies in Mathematical Sciences Specification of Periodic Autocovariance Structures in the Presence of Outliers Abstract   PDF
T. A. Lasisi, D. K. Shangodoyin, S. R. T. Moeng
 
Vol 7, No 2 (2013): Studies in Mathematical Sciences Stability of Nested Queue Model With Finite Waiting Capacity Abstract   PDF
Anju Bhatt, Jaejin Jang
 
Vol 7, No 2 (2013): Studies in Mathematical Sciences Statistical Appraisal of Maximum Age Requirement for Commercial Airplanes in Nigeria Abstract   PDF
Ikewelugo Cyprian Anaene Oyeka, Godday Uwawunkonye Ebuh
 
1 - 25 of 30 Items 1 2 > >> 


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, H7V 4A8, Canada

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:caooc@hotmail.com